# SDR AALA20041224

- Difficulty date: December 15, 2004
- Submitted: December 18, 2004
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS IN CABIN FAILED TEST.  CHARGED BATTERIES FOR 1.5 HOURS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
